# SDR SWAA040994

- Difficulty date: April 5, 2004
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N673AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23251
- Aircraft time: 58,383 hours, 51,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FWD EMERGENCY EXIT SIGN LENS BROKEN.  REMOVED AND REPLACED EMERGENCY EXIT LENS PER MM.
